Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 762379, 7 pages
http://dx.doi.org/10.1155/2015/762379
Research Article

Engineering Solutions to Enhance Traffic Safety Performance on Two-Lane Highways

1College of Traffic, Northeast Forestry University, Harbin 150080, China
2College of Automobile and Traffic Engineering, Heilongjiang Institute of Technology, Harbin 150050, China
3School of Transportation Science and Engineering, Harbin Institute of Technology, Harbin 150090, China
4Research Institute of Highway, Ministry of Transport, Beijing 100088, China

Received 28 July 2014; Revised 2 November 2014; Accepted 10 November 2014

Academic Editor: Huimin Niu

Copyright © 2015 Lina Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lina Wu, Jiangwei Chu, Yusheng Ci, Shumin Feng, and Xingwang Liu, “Engineering Solutions to Enhance Traffic Safety Performance on Two-Lane Highways,” Mathematical Problems in Engineering, vol. 2015, Article ID 762379, 7 pages, 2015. https://doi.org/10.1155/2015/762379.